# SDR DXTA200300210

- Difficulty date: December 27, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 2,372 hours, 1,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR DOWN & LOCKED INDICATOR DID NOT ILLUMINATE WHEN GEAR LOWERED, WHEN CHECKED ON ROTARY TEST, OR WHEN GEAR WAS BLOWN DOWN.  LIGHT ILLUMINATED UPON LANDING.  FOUND BOTH BULBS IN RIGHT GEAR DOWN & LOCKED INDICATOR TO BE INOPERATIVE.  REPLACED BULBS WITH NEW BULBS & OPS CHECKED LANDING GEAR INDICATION PER CESSNA 560XL MM CHAPTER 32-60-00.  EXTENDED & RETRACTED GEAR TO BLEED LANDING GEAR HYDRAULIC SYSTEM PER CESSNA 560XL MM CHAPTER 32-30-00, OPS CHECK GEAR NORMAL.  SERVICED EMERGENCY GEAR / BRAKE PNEUMATIC BOTTLE PER CESSNA 560XL MM CHAPTER 12-13-01.
